Table of Contents
Journal of Applied Mathematics and Decision Sciences
Volume 5, Issue 2, Pages 65-73

Growing bubbles rising in line

School of Mathematical and Computing Sciences, Victoria University of Wellington, New Zealand

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

John F. Harper, “Growing bubbles rising in line,” Journal of Applied Mathematics and Decision Sciences, vol. 5, no. 2, pp. 65-73, 2001.